# SDR 96ZZZX758

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N53RF
- Make and model: Gulstm 690A
- Aircraft serial: 11153
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Shaft
- Part number: 750069501
- Condition: Cracked
- Location: Nlg Drag Brace
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED SHAFT DURING 5-YEAR GEAR INSPECTION.  FOUND CRACKED AT ATTACH BOLT HOLES FOR DRAG BRACE ON NOSE LANDING GEAR.  THIS SHAFT IS NOT PART OF GEAR INSPECTION, BUT SHOULD BE.  SUSPECT IMPROPER DRAG BRACE PRELOAD AND/OR HARD NOSE LANDINGS OVER A PERIOD OF TIME.  SUBMITTER SUGGESTED PART SHOULD BE REMOVED AND INSPECTED DURING ANY NOSE GEAR REPAIR AND DURING 5-YEAR GEAR INSPECTION.
